MAUDE Adverse Event Report: BIOMET 3I FULL OSSEOTITE TAPERED CERTAIN IMPLANT 5 X 10MM; DENTAL IMPLANT

BIOMET 3I FULL OSSEOTITE TAPERED CERTAIN IMPLANT 5 X 10MM; DENTAL IMPLANT
Catalog Number IFNT510
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided.Product has been received by zimvie and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during implant placement, the implant at tooth location #19 was stripped.A new implant was placed during the same procedure.
 
Additional Manufacturer Narrative
This report is being submitted to relay corrected data and additional information.Correction: the initial report, mfr report number 0001038806-2024-02316 that was submitted on october 11, 2024 is a duplicate of mfr report number 0001038806-2024-02271.Therefore, this supplemental mw is being submitted as a retraction due to duplication of mfr report number 0001038806-2024-02271.All details associated with this event have been processed and completed under 0001038806-2024-02271.Therefore, no additional reports will be submitted under mfr report number 0001038806-2024-02316.The following sections are being reported: b4: date of this report was updated.B5: event description was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H10: narrative/data was updated.
 
Event or Problem Description
This report is being submitted to retract the initial report, mfr report number 0001038806-2024-02316 that was submitted on october 11, 2024 as this event had already been submitted and is a duplicate of mfr report number 0001038806-2024-02271 that was submitted on october 4, 2024.

Brand Name
FULL OSSEOTITE TAPERED CERTAIN IMPLANT 5 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20431925
Report Number0001038806-2024-02316
Device Sequence Number20739821
Product Code DZE
UDI-Device Identifier00844868005056
UDI-Public(01)00844868005056(17)270114(10)2021120897
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K063341
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIFNT510
Device Lot Number2021120897
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/29/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/11/2024
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age46 YR
Patient SexMale
Patient EthnicityNon Hispanic